# SDR TWAA0000809

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54350
- Make and model: Boeing 727231
- Aircraft serial: 21969
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CRACK ON UPPER CORD OF VENTRAL STAIRWELL, AT STA 1273 RT SIDE.  INSTALLED REPAIR ANGLE PER SSRM 53-80-211.
